Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Markoff Chains--Denumerable Case

J. L. Doob
Transactions of the American Mathematical Society
Vol. 58, No. 3 (Nov., 1945), pp. 455-473
DOI: 10.2307/1990339
Stable URL: http://www.jstor.org/stable/1990339
Page Count: 19
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Markoff Chains--Denumerable Case
Preview not available

Page Thumbnails

  • Thumbnail: Page 
455
    455
  • Thumbnail: Page 
456
    456
  • Thumbnail: Page 
457
    457
  • Thumbnail: Page 
458
    458
  • Thumbnail: Page 
459
    459
  • Thumbnail: Page 
460
    460
  • Thumbnail: Page 
461
    461
  • Thumbnail: Page 
462
    462
  • Thumbnail: Page 
463
    463
  • Thumbnail: Page 
464
    464
  • Thumbnail: Page 
465
    465
  • Thumbnail: Page 
466
    466
  • Thumbnail: Page 
467
    467
  • Thumbnail: Page 
468
    468
  • Thumbnail: Page 
469
    469
  • Thumbnail: Page 
470
    470
  • Thumbnail: Page 
471
    471
  • Thumbnail: Page 
472
    472
  • Thumbnail: Page 
473
    473